# SDR DL72S990902

- Difficulty date: April 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N416DA
- Make and model: Boeing 727232
- Aircraft serial: 21258
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65545703
- Condition: Cracked
- Location: Bs 440-460
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN FS 440-460 STRINGER 4R SKIN LAP SPLICE, CRACK REPAIR.  LFEC INSPECTION OF THE STRINGER 4R SKIN LAP SPLICE BETWEEN FS 360 AND 480 INDICATED A CRACK IN THE LOWER FASTENER ROW OF THE LOWER SKIN PANEL.  INTERNAL HFEC INSPECTION CONFIRMED A SINGLE CRACK BETWEEN FS 440 AND 460.  THE CRACK WAS ROUTED OUT AND REPAIRED PER B727 SRM 53-30-3, FIG 5 AND DOCUMENTED PER ER/A 367248-14AD.
